MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED PROSTHESIS STEM; SHOULDER JOINT METAL/POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED PROSTHESIS STEM; SHOULDER JOINT METAL/POLYMER PROSTHESIS
Model Number DIA. 6.5 LG 100
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to the dissociation in vivo between the metaphysis and the stem.
 
Additional Manufacturer Narrative

Brand Name
AEQUALIS REVERSED PROSTHESIS STEM
Common Device Name
SHOULDER JOINT METAL/POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6279538
Report Number3000931034-2017-00047
Device Sequence Number153592
Product Code KWS
UDI-Device Identifier03700386916328
UDI-Public03700386916328
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2020
Device Model NumberDIA. 6.5 LG 100
Device Catalogue NumberDWB941
Device Lot Number4298AP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by Manufacturer12/28/2016
Initial Report FDA Received Date01/26/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR